MAUDE Adverse Event Report: CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE PF NAILING SYSTENM - LAG SCREW; INTRAMEDULLARY FIXATIONB ROD SYSTEM; BONE SCREW

CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE PF NAILING SYSTENM - LAG SCREW; INTRAMEDULLARY FIXATIONB ROD SYSTEM; BONE SCREW
Model Number Lag Screw
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported to the company that tapping was not performed prior to lag screw insertion into the bone.As described in the system ifu and surgical technique, tapping should be performed before lag screw insertion into the bone, using the provided bone tap.It is noted that the operation was satisfactorily completed.Examination of the production records of the involved device did not reveal a deviation that may have contributed to the reported case.
 
Event or Problem Description
A piccolo composite pf lag screw was damaged during implantation.Another screw was used and the operation was satisfactorily completed.

Brand Name
PICCOLO COMPOSITE PF NAILING SYSTENM - LAG SCREW
Common Device Name
INTRAMEDULLARY FIXATIONB ROD SYSTEM; BONE SCREW
Manufacturer (Section D)
CARBOFIX ORTHOPEDICS LTD.
11 ha'hoshlim street
herzeliya, 46724 11
IS  4672411
MDR Report Key7662205
Report Number9615128-2018-00004
Device Sequence Number1979545
Product Code HSB
UDI-Device Identifier07290109335476
UDI-Public(01)07290109335476(17)230101(10)PPF01268
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/01/2023
Device Model NumberLag Screw
Device Catalogue NumberPPFLS10100
Device Lot NumberPPF01268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2018
Initial Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR